# SDR ASAA2014110409584

- Difficulty date: November 4, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 9,655 hours, 2,904 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Part number: 162BL903
- Part serial: 12043050
- Condition: Failed
- Location: Flight Deck
- Part time: 9,658 hours, 2,905 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AIR TEMP GAUGE FLUCUATES WILDLY IN ALL POSITIONS, TAPPING ON IT CAUSES MAJOR INCREASES.  ACFT GROUNDED.  REPLACED CABIN TEMP INDICATOR REF 21-61-32-401.  OPS CHECK NORMAL. ON THE FOLLOWING FLIGHT, CREW REPORTS CABIN TEMP GAUGE STILL FLUCTUATES =/- 20 C WHEN CHANGING SELECTOR.  CONFIRMED FAILURE.  REPLACED CABIN TEMP INDICATOR, REF MM 21-61-32.  OPS NORMAL.
